Anxiety Support

Is this normal. Is it meds or something else?

So, as of recently I've been under alot of stress, started dating a little over a week ago, and watched it fall apart abruptly at a new years eve party. Well, for the past couple nights, as I'm falling asleep, I start getting weird flashes like I'm doing things on my phone or something, yet I know they aren't real. Doesn't happen while I'm awake, just when I'm relaxing and trying to fall asleep. Also having weird phrases and stuff that start as well as I'm trying to fall asleep in either her voice, random tv characters, and the like. Is this stress and anxiety, meds (on 75mg of sertraline), or am I losing it more than I already have. I'm honestly just tired of all this. Whenever things seem to be working in my life, it decides to mess things up and make it worse.

9 Replies
oldestnewest

Hi there I'm sorry to hear you are suffering strange symptoms as you described. How long have you been on 75mg? I have been on 50mg Sertraline now for 6 weeks. I am having problems falling asleep, sleeping and tension type headaches for the past few days. I am hoping my symptoms are due to stress, the meds or a virus. Yours might benefit from a chat with your doctor as the symptoms you report are a bit bizarre. It could be that your thoughts are a bit stressed out and may need some relaxation like mindfulness. Let me know how you go.

Reply

Been on it for like 3 months now.

Reply

Do you take it at night? Maybe you should try it in the morning. I was taking a Med at night for years and not sleeping. Found out I was supposed to take in morning and big change.

It actually sounds to me though Trippy that this is very fresh in your mind the breakup and you are just having anxiety from it. I do think you should discuss this with your doctor though. I recommend writing down all new symptoms you are having and any questions you may have and discussing them with your doctor.

Hope you feel better.

Reply

I take it in the morning around 10am every day. It might be, I dunno.

1 like
Reply

Definitely discuss it with your doctor. At night when we are very tired we are not as able to control our emotions and thoughts. Like when we dream. We can’t control it. Anyway, I think you are just tired and letting your mind wander.

Reply

Nowt to worry about......i get it most times when drifting off.....its just like a little sign telling you that y gona drift off in a minuite tiz a bit strange but it' just one of the many effects of SRS tablets.

Reply

God I hate it though. I almost want off the meds as it sucks horribly.

1 like
Reply

Trippy, I get this when drifting off too! So strange. It is as if I'm about to have a thought but it evaporates. Often its about a current topic in the news or something. I think its anxiety trying to cope with the added too much information and stimuli from technology. Its spooky like I'm losing my mind or falling into dementia! It IS like flashes! Often there is light involved.

Im not having it as much after switching from Celexa back to Proxac. But the meds might not have much to do with it. I just don't know.

1 like
Reply

Dunno, I know it was worse the first few days I was on lexapro. Quit that though after a week for other reasons. It might be. Most of the time it is TV related stuff or like I said, my ex's voice.

Reply

You may also like...